# SDR ASAA2019121301587

- Difficulty date: December 9, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 48,566 hours, 14,401 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Safety Wire
- Condition: Broken
- Location: Lt Ram Air Act
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK RAM AIR ACTUATOR IS HOWLING. GROUNDED - YES. FOUND LEFT RAM AIR ACTUATOR ROD END JAMNUT SAFETY WIRE BROKEN AND JAMNUT CONTACTING ACTUATOR BODY. ADJUSTED RAM AIR ACTUATOR REF B737-800 AMM 21-51-21 OP CK GOOD.
